# SDR GTIA020360

- Difficulty date: March 30, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 2700 · Flight Control System
- Part: Control Quadrant
- Condition: Corroded
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RUDDER AND ELEVATOR CABLE QUADRANT AFT OF PRESSURE BULKHEAD STATION 1338 -X30 CABLE KEEPER AND QUADRANT CORRODED AND BLUEWATER STAINED.  REPLACED CABLE KEEPER PINS ON RUDDER AND ELEVATOR CABLE QUADRANT.  (M)
